# SDR QXEA200700317

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 14,618 hours, 14,780 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2170: ON TAXI OUT, THE T/O WARNING HORN CAME ON WITH THE TEST.  MAINTENANCE CYCLED  POWER FOR STAB TRIM.  OPS CHECK GOOD IAW TASK 31-52-00-720-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
